# SDR HALA9636

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2760 · Drag Control System
- Part: Control Box
- Part number: 420913
- Condition: Inop
- Location: Spoiler System
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 509 - SPOILERS WOULD NOT ARM FOR LANDING.  WORKED OK MANUAL.  REPLACED SPOILER ACTUATOR CONTROL BOX.  OPS CHECKED OK.  (M)
